MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ABS LINEDRAW DRY HEPARIN; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX ABS LINEDRAW DRY HEPARIN; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number G1469J
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was "blood exposure." the event occurred in (b)(6) 2024.The sample was available for investigation.The event occurred during infusion at the facility.There was a patient involvement, but no harm/adverse event reported.There was no disinfection or sterilization, and no infectious disease occurred.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.Device evaluation: received for investigation: an opened box containing twenty-one sealed packages of product 3ml line-draw syringe g1469j lot # 4467041.Pictures were also provided.The samples were visually inspected within the package, and all had the filter-pro attached to the syringe.No defects or anomalies were noted.The samples were leak tested, and four samples failed.Leakage was observed from the filter-pro, confirming the complaint.The root cause of the leaks was unknown.Complaint information will continue to be monitored for any new information or adverse trends and further actions will be taken accordingly.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX ABS LINEDRAW DRY HEPARIN
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20558674
Report Number1217052-2024-00157
Device Sequence Number8866130
Product Code JKA
UDI-Device Identifier00351688060238
UDI-Public(01)00351688060238(17)270306(10)4467041
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1469J
Device Lot Number4467041
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown